# SDR AALA202109218017

- Difficulty date: September 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 24,557 hours, 9,766 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 1354531
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 24,557 hours, 9,766 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SYSTEM 2 FAULT AFTER TAKE OFF AMBER SYSTEM NUMBER 2 ON ELECTRONIC CENTRALIZED AIRCRAFT MONITOR PRESSURE PAGE.  SYSTEM NUMBER 1 GREEN BUT OUTFLOW VALVE APPEARED STUCK. UNABLE TO PRESSURIZE THE AIRCRAFT EVEN IN MANUAL MODE. FLIGHT DIVERTED TO LAX FLIGHT DID NOR DECLARE EMERGENCY AND WAS NOT OVERWEIGHT FOR LANDING. REMOVED ND REPLACED OUTFLOW ELECTRONIC MODULE 10HL1-A (AALA202109201661). ALSO REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.
